# SDR ASOA201102149

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 30,886 hours, 27,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRORED AT 559.00 + 80 AND RBL 9.   REMOVED CARGO TRACK IAW AMM 53-01-11-000-802.  INSTALLED CARGO TRACK IAW AMM 20-21-00-910-801.  REPLACE DAMAGED SEAT TRACK.
